UM  > Faculty of Science and Technology
An efficient pricing method for rainbow options based on two-dimensional modified sine-sine series expansions
Qing-Jiang Meng; Deng Ding
2013-02-14
Source PublicationInternational Journal of Computer Mathematics
ISSN0020-7160
Volume90Issue:5Pages:1096-1113
Abstract

An efficient option pricing method based on the Fourier cosine series expansion was proposed by Fang and Oosterlee [A novel option pricing method based on Fourier-cosine series expansions, SIAM J. Sci. Comput. 31 (2008), pp. 826-848], and recently it has been used in two-dimensional cases by Ruijter and Oosterlee [Two-dimensional Fourier cosine series expansion method for pricing financial options, SIAM J. Sci. Comput. 34 (2012), pp. B642-B671]. In this paper, we consider a modification of the Fourier sine-sine expansion, whereby in [-1, 1] the sin(π nx) functions are replaced by sin(π(n-)x), n≥1, for pricing rainbow options. Feasible approaches for obtaining the pricing formulae are presented. A numerical comparison and a flexible and general error analysis are considered to prove the effectiveness of the method. Practical applications to basket options and correlation options under different models are also given. They indicate satisfactory convergence and efficiency as expected.

KeywordCorrelation Options Gbm Model Modified Sine-sine Expansions Rainbow Options Sv Model Two-dimensional Fourier Expansions
DOI10.1080/00207160.2012.749349
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000319653000017
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Science and Technology
Personal research not belonging to the institution
Corresponding AuthorQing-Jiang Meng
AffiliationDepartment of Mathematics, University of Macau, Av. Padre Tomás Pereira, Taipa, Macau, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Qing-Jiang Meng,Deng Ding. An efficient pricing method for rainbow options based on two-dimensional modified sine-sine series expansions[J]. International Journal of Computer Mathematics,2013,90(5):1096-1113.
APA Qing-Jiang Meng,&Deng Ding.(2013).An efficient pricing method for rainbow options based on two-dimensional modified sine-sine series expansions.International Journal of Computer Mathematics,90(5),1096-1113.
MLA Qing-Jiang Meng,et al."An efficient pricing method for rainbow options based on two-dimensional modified sine-sine series expansions".International Journal of Computer Mathematics 90.5(2013):1096-1113.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qing-Jiang Meng]'s Articles
[Deng Ding]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qing-Jiang Meng]'s Articles
[Deng Ding]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qing-Jiang Meng]'s Articles
[Deng Ding]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.